Top 10 TYLENOL Cold and FLU Medicine for Adults – Sinus Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Tylenol

#ad

Cough & Congestion Relief, Tylenol Cold + Flu Severe Day & Night Caplets for Fever, 24 Count, Pain

#ad
Tylenol #ad - The daytime relief caplets are formulated to reduce fever, loosen phlegm and relieve headache, body aches, cough, sore throat, nasal congestion and chest congestion.24-count combo pack of tylenol cold + flu severe day/night caplets for multi-symptom cold and flu symptom relief.

From the #1 doctor recommended pain relief brand, the combo pack includes 16 Daytime and 8 Nighttime caplets for relief any time of the day. Each cold & flu caplet contains 325 mg of acetaminophen, a pain reliever and fever reducer; 5 mg of phenylephrine HCl, a nasal decongestant; and 10 mg of dextromethorphan HBr, a cough suppressant.

The daytime caplets also contain guaifenesin 200 mg, an expectorant to help loosen phlegm mucus to make coughs more productive. The nighttime relief caplets help reduce fever and relieve runny nose, cough, sneezing, headache, nasal congestion, sore throat, sinus congestion and pressure. The nighttime caplets also contain 2 mg of chlorpheniramine maleate, an antihistamine.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height2.95 Inches
Length4.52 Inches
Weight13 ounces
Width0.78 Inches
Part Number30045055024
Model30045055024

2. Tylenol

#ad

Tylenol Cold + Flu Severe Medicine Caplets for Fever, 24 ct., Pain, Cough & Congestion

#ad
Tylenol #ad - This severe cold & flu medicine helps relieve fever, sore throat, minor aches and pains, headache, nasal congestion, and cough. From the #1 doctor-recommended pain relief brand, this cold & flu medicine is suitable for use by adults and children 12 years and older for powerful multi-symptom relief.

It also helps loosen phlegm mucus and thin bronchial secretions to make coughs more productive. Each caplet contains 325 mg of acetaminophen to help reduce fever and relieve minor aches & pains, as well as 10 mg of the cough suppressant dextromethorphan HBr to help quiet coughs.

24-count of tylenol cold + flu severe pain Reliever & Fever Reducer Medicine Caplets provide effective relief of multiple symptoms due to the flu and common cold. Each caplet also contains 5 mg of the nasal decongestant phenylephrine HCl to help relieve congestion and 200 mg of the expectorant guaifenesin to help loosen phlegm mucus and make coughs more productive.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height2.91 Inches
Length0.79 Inches
Weight0.04 Pounds
Width4.52 Inches
Part NumberJJ-2309
ModelJJ-2309

3. Tylenol

#ad

Tylenol Cold + Flu Severe Daytime & Nighttime Liquid Cough Medicine, 2 ct. of 8 fl. oz

#ad
Tylenol #ad - Temporarily relieve multiple symptoms both day and night with these powerful severe cold, cough, and flu medicines for adults. Value pack of tylenol cold + flu + cough severe Liquid Medicine containing one 8-fluid ounce bottle of non-drowsy daytime relief medicine and one 8-fluid ounce bottle of nighttime relief medicine.

The liquid medicines both provide temporary relief of cold & flu symptoms including fever, nasal & sore throat. The nighttime formula also contains doxylamine succinate, an antihistamine. They also aid in loosening mucus & chest congestion, cough, head & body aches & thinning bronchial secretions for more productive coughs.

The nighttime liquid medicine relieves symptoms to help you sleep and comes in a soothing berry flavor. Formulated with acetaminophen for pain relief & fever reduction, phenylephrine HCl nasal decongestant, guaifenesin as an expectorant & dextromethorphan HBr cough suppressant. The daytime flu relief for adults features a powerful non-drowsy formula to keep you going through waking hours with a warming honey lemon flavor.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height5.31 Inches
Length6.06 Inches
Width2.06 Inches

4. Tylenol

#ad

Tylenol Cold Max Daytime Non-Drowsy Cold and Flu Relief, Acetaminophen, 24 ct

#ad
Tylenol #ad - Medicine provides temporary relief for cold and flu symptoms including aches and pains, sinus congestion and pressure, sore throat, nasal congestion, cough and fever.

24-count of tylenol cold Max non-drowsy cold and flu medicine with acetaminophen for multi-symptom relief. From the #1 doctor-recommended pain relief brand, this cold & flu medicine is suitable for use by adults and children 12 years and older for daytime multi-symptom. Each non-drowsy caplet also contains 10 mg of dextromethorphan to suppress cough, and 5 mg phenylephrine to relieve nasal congestion. Each cold & flu caplet contains 325 mg of acetaminophen to help reduce fever and relieve minor aches & pains.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height2.95 Inches
Length0.76 Inches
Weight0.03 Pounds
Width4.45 Inches
Part NumberJJ-2321
ModelJJ-2321

5. Tylenol

#ad

Tylenol Cold + Flu Severe Medicine Caplets for Fever & Cough Relief, Pack of 50, Red, 2 Count

#ad
Tylenol #ad - Each caplet also contains 5 mg of the nasal decongestant phenylephrine HCl to help relieve congestion and 200 mg of the expectorant guaifenesin to help loosen phlegm mucus and make coughs more productive.

This severe cold & flu medicine helps relieve headache, sore throat, minor aches and pains, nasal congestion, and cough. From the #1 doctor-recommended pain relief brand, this cold & flu medicine is suitable for use by adults and children 12 years and older for powerful multi-symptom relief. 2-count of tylenol cold + flu Severe Caplets provide effective relief of multiple symptoms due to the flu and common cold.

It also helps loosen phlegm mucus and thin bronchial secretions to make coughs more productive. Each caplet contains 325 mg of acetaminophen to help reduce fever and relieve minor aches & pains, as well as 10 mg of the cough suppressant dextromethorphan HBr to help quiet coughs.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height5.76 Inches
Length3.29 Inches
Weight0.31 Pounds
Width4.42 Inches

6. Tylenol

#ad

8 fl. oz, Honey Lemon, Tylenol Cold + Flu Severe Flu Medicine, Liquid Daytime Cold and Flu Relief

#ad
Tylenol #ad - This non-drowsy cold medicine and flu relief comes in a daytime formula, which provides temporary relief of symptoms including fever, sore throat, and chest congestion during your waking hours.

With this severe daytime flu relief for adults, get relief from nasal congestion, as well as mucus and chest congestion in a powerful non-drowsy formula. It combines acetaminophen for pain relief and fever reduction with three other ingredients, phenylephrine HCl for a nasal decongestant, guaifenesin as an expectorant and dextromethorphan HBr as a cough suppressant.

Cold medicine and flu relief for fever and sore throat, or mucus, as well as relief from head and body aches and cough. It also aids in loosening phlegm, and thinning bronchial secretions so coughs can be more productive. Tylenol cold + flu severe liquid flu medicine provides temporary pain relief and mucus and chest congestion relief with a warming honey lemon flavor.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height5.33 Inches
Length2.06 Inches
Weight0.68 Pounds
Width3.02 Inches
Part NumberJJ-289
ModelJJ-289

7. Tylenol

#ad

Cold Medicine, Tylenol Cold + Flu + Cough, 8 fl. oz, Liquid Daytime Flu Relief

#ad
Tylenol #ad - This non-drowsy cold medicine and flu relief comes in a daytime formula, sore throat, which provides temporary relief of symptoms including fever, nasal congestion and cough during your waking hours. With this triple-action daytime cold and flu relief, get your cough suppressed and your nasal congestion relieved.

Previously known as “tylenol Cold Max, ” this flu medicine provides temporary relief of multiple symptoms in adults. Alongside this temporary relief, it also provides nasal congestion relief for stuffed up sinuses that can accompany a flu or cold. Tylenol cold + flu + cough in citrus burst flavor of liquid flu medicine contains acetaminophen for temporary pain relief, dextromethorphan for cough relief, phenylephrine for nasal congestion in an 8 fluid ounce bottle.

The flu medicine offers a Citrus Burst flavor. It combines acetaminophen for pain relief and fever reduction with phenylephrine for a nasal decongestant and dextromethorphan as a cough suppressant. Cold medicine and flu relief for fever and sore throat, as well as relief from head and body aches and cough.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height5.32 Inches
Length2.08 Inches
Weight0.68 Pounds
Width2.99 Inches
Part NumberJJ-379
ModelJJ-379

8. Tylenol

#ad

Cool Burst, Tylenol Cold + Mucus Severe Day Liquid for Congestion Relief, 8 fl. Oz

#ad
Tylenol #ad - This daytime liquid cold medicine provides temporary relief of cold symptoms including fever, minor body aches and pains, nasal congestion, cough, headache, sore throat, and chest congestion caused by mucus.

Each 15-milliliter contains 325 milligrams of the pain reliever and fever reducer acetaminophen, as well as 10 milligrams of dextromethorphan, a cough suppressant to help relieve cough. The non-drowsy daytime formula of this adult liquid cold medicine provides multi-symptom relief of common cold symptoms and features a refreshing Cool Burst flavor. Each 15-milliliter contains 5 milligrams of phenylephrine HCI, for nasal congestion relief along with 200 milligrams of guaifenesin, an expectorant, a decongestant, to help loosen phlegm mucus & thin bronchial secretions to make coughs more productive.

8-fluid ounce bottle of tylenol cold + Mucus Severe Day Liquid medicine in Cool Burst flavor for multi-symptom relief in adults.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height4 Inches
Length6 Inches
Weight16.3 Pounds
Width5 Inches

9. Tylenol

#ad

Children's Tylenol Cold + Cough + Runny Nose & Fever Medicine with Acetaminophen, 4 fl. oz, Grape

#ad
Tylenol #ad - The kids' liquid pain relief medicine also relieves minor aches & pains, aspirin-, headache & temporarily reduces fever fast with an ibuprofen-, and alcohol-free formula. Tylenol is the #1 pediatrician recommended brand for pain and fever relief, and has been used by parents decade after decade.

The liquid cold medicine for children comes in a kid-friendly grape flavor that is gentle on the tummy and ideal for kids ages 6 to 11 years. Each 5-milliliter dose of the children's medicine contains 160 milligrams of acetaminophen pain reliever and fever reducer; 1 milligram of the antihistamine chlorpheniramine maleate; and 5 milligrams of the cough suppressant dextromethorphan HBr. 4-fluid ounce bottle of children's tylenol cold + Cough + Runny Nose Oral Suspension Medicine to temporarily relieve cold and flu symptoms, including, sore throat, cough, runny nose and sneezing.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height5.13 Inches
Length1.97 Inches
Width1.97 Inches
Part Number456373
Model456373

10. Tylenol

#ad

TYLENOL Cold + FLU Multi-Action Day Caplets, Pack of 2

#ad
Tylenol #ad - Twin 2 pack of 24-count of tylenol cold + flu severe Pain Reliever & Fever Reducer Medicine Caplets provide effective relief of multiple symptoms due to the flu and common cold. Each caplet also contains 5 mg of the nasal decongestant phenylephrine HCl to help relieve congestion and 200 mg of the expectorant guaifenesin to help loosen phlegm mucus and make coughs more productive.

It also helps loosen phlegm mucus and thin bronchial secretions to make coughs more productive. This severe cold & flu medicine helps relieve fever, nasal congestion, sore throat, headache, minor aches and pains, and cough.

From the #1 doctor-recommended pain relief brand, this cold & flu medicine is suitable for use by adults and children 12 years and older for powerful multi-symptom relief. Each caplet contains 325 mg of acetaminophen to help reduce fever and relieve minor aches & pains, as well as 10 mg of the cough suppressant dextromethorphan HBr to help quiet coughs.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Part Number00300450270344
Model00300450270344